High lactic acid level
Jul 5, 2002
Since May I have been on Epivir,Viread,Abacavir and DDI.I became very fatigued,short of breath and vomiting.Upon repeat lactic acid checks-the first was 19mmol/l followed by 30mmol/l.Now I must stop all my HIV meds.Last time I had this and we stopped my viral load shot up and I lost the few T-cells I already had.What is the tie between Viread and DDI as the culprit.Can I just stop the DDI?
Response from Dr. Holodniy
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- How Long Does It Take For Symptoms From A Std To Show Up?
- How Long Does It Take For The Results Of A Hepatitis B Test?
- In A Cbc Count What Tells You If You Have An Std
- What Is The Deadliest Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.